# SDR I05R089503

- Difficulty date: September 25, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 1,321 hours
- Engine: Pwa PW206B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Amplifier
- Part number: SVEURO4
- Part serial: 0332
- Condition: Inoperative
- Location: Mast Moment Ind
- Part time: 1,321 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SENSOR AMPLIFIER INOPERATIVE REPLACED PART
